MathSciNet Relay Station
MathSciNet bibliographic data
MR2110021 60F10 (60J60 60K25)
Puhalskii, Anatolii A. On some degenerate large deviation problems. Electron. J. Probab. 9 (2004), no. 28, 862–886.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement